# SDR SWAA2023030695239

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PASSENGER CABIN FITTING AT LBL 59 BS 344+1.<[01] REMOVED CORROSION IN A 1'X1'X.014' AREA ON FORWARD ENTRY DOOR AFT GIRT BAR FITTING BS 344+1. SRM DOES NOT HAVE DAMAGE REMOVAL LIMITS FOR GIRT BAR FITTINGS; FITTING TO BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9C. REPLACEMENT OF PART.;[02] MEASUREMENTS TAKEN WITH ATS 2677; S/N UNKNOWN; DUE 11/2023;[03] CERTIFY ACTIONS 1;2;[04] VERIFIED CORRECTIVE ACTION #1;[05] UPDATED MEASUREMENT TABLE;[06] REMOVED AND INSTALLED NEW GIRT BAR FITTING AT FED AFT SIDE BS 344 USING STANDARD TORQUE SETTINGS IAW SRM 51-40-04-0G-0 FIG 1 SHT 3. ATS 1363; S/N 0614803629; DUE 05/2023;[07] VERIFIED CORRECTIVE ACTION 6;[08] ADDING OUT OF LIMITS TO CLARIFY STEP 1;[09] CERTIFY;[10] UPDATED CORROSION LEVEL;[11] VERIFIED UPDATED MEASUREMENTS TABLE.
